Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Braden, H.W. and Enolskii, V.Z. and Hone, Andrew N.W. (2005) Bilinear recurrences and addition formulae for hyperelliptic sigma functions. Journal of Nonlinear Mathematical Physics, 12 (Sup.2). pp. 46-62. ISSN 1402-9251. (Full text available)
[img]
Preview

Braden, H.W. and Sutcliffe, Paul M. (1997) A monopole metric. Physics Letters B, 391 (3-4). pp. 366-373. ISSN 0370-2693. (The full text of this publication is not available from this repository)

This list was generated on Fri Oct 31 12:23:17 2014 GMT.